MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANGIOGRAPHY DRAPE PACK

MEDLINE INDUSTRIES, LP; ANGIOGRAPHY DRAPE PACK
Catalog Number DYNJ42167F
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the "10ml syringes are coming in cracked." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, the "10ml syringes are coming in cracked.".

Common Device Name
ANGIOGRAPHY DRAPE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield 60093
MDR Report Key22998319
Report Number1423395-2025-00117
Device Sequence Number18521447
Product Code LRO
UDI-Device Identifier10198459038600
UDI-Public10198459038600
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ42167F
Device Lot Number25CBB169
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown